# SDR CALA2025050504457

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5311752620003
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L FR 21-24 HAS A PREVIOUS MISDRILLED HOLE.   ACCOMPLISH REPAIR INSTRUCTIONS PER HAECO REO L25446 REV IR WITH NO DEVIATIONS/ECRA 5311-03356.
